# SDR SWAA2015040738245

- Difficulty date: March 19, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 62,246 hours, 50,083 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: 6942971
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERNAL SKIN PLATE CRACKED BOTTOM, AFT LIGHTNING HOLE ON FWD SIDE.  REPAIRED PLATE IAW SRM.
